# SDR R61A2023091600507

- Difficulty date: August 30, 2023
- Submitted: September 17, 2023
- Operation: Air carrier
- Aircraft: N732YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000521
- Aircraft time: 18,322 hours, 12,675 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 170EO551000041
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H H-STAB RIB 12 FOUND CRACKED REPLACED IAW 170EO-55-10-0004-1
